# SDR 95ZZZX6645

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34010
- Make and model: Beech 1900C
- Aircraft serial: UC3
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 11480083
- Condition: Worn
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

IAD/EWR - AIRCRAFT ON TAKEOFF ROLL PULLED HARD TO LEFT.  RETURNED TO GATE.  UPON INSPECTION, FOUND NR 1 TIRE WORN.  REPLACED TIRE, ALSO BRAKE WAS STICKING.  AIRCRAFT BEING FERRIED TO GSO FOR INSTALLATION OF NR 1 BRAKE ASSY.  REMOVED AND REPLACED NR 1 BRAKE AND BEARINGS.
